Research Repository

Some results on comparing two integral means for absolutely continuous functions and applications

Hwang, D-Y and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some results on comparing two integral means for absolutely continuous functions and applications. Bulletin of the Australian Mathematical Society, 90 (2). 264 - 274. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Ostrowski's inequality; Lebesgue integral; absolutely continuous function; Lipschitzian constant
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Jun 2016 05:05
Last Modified: 20 Aug 2019 04:51
URI: http://vuir.vu.edu.au/id/eprint/30489
DOI: https://doi.org/10.1017/S0004972714000021
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar